My husband went through the interferon/ribavarin tx (treatment) 4 years ago. I found this site to be a huge help (though they have changed it up a bit since then...not finding it the easiest to see what's what anymore). I was able to scan and see what people were dealing with so when he came down with sx(side effects) I was able to inform him that they were entirely normal and kept encouraging him to remember that this tx is temporary. When he was irritated (which is an understatement sometimes) I used it as a good excuse to get out of the house (most often went to work out which helped me maintain). With all that said, my 2 cents: keep surfing this forum, love him through the tx, take care of YOURSELF, encourage and pray. Best of luck to both of you!
Lots of love, patience, and also understand if he doesn't feel up to wanting to talk or be around others at times.
There are so many different sides and not every one has them all - The best thing is to follow this site and ask questions. There are so many very knowledgeable and helpful people here to help you. I am 12 weeks post tx and would be glad to relay my experiences when you have questions. Best of luck to you and all.....Fred